A mathematical model of electrolysis
Doklady Akademii Nauk, Tome 332 (1993) no. 6, pp. 690-692
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_332_6_a3,
author = {S. I. Pokhozhaev},
title = {A mathematical model of electrolysis},
journal = {Doklady Akademii Nauk},
pages = {690--692},
year = {1993},
volume = {332},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_332_6_a3/}
}
S. I. Pokhozhaev. A mathematical model of electrolysis. Doklady Akademii Nauk, Tome 332 (1993) no. 6, pp. 690-692. http://geodesic.mathdoc.fr/item/DAN_1993_332_6_a3/